Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
100911

What Happens When I Stop Early?

Recommended Posts

I'm 17 and started taking Accutane 9 months ago. Dosage was lowered to lessen side effects, and now I'm one last prescription away from completing the full course. To be exact, I have 1800mg left to take. Recently, my mom's insurance coverage changed, and the new plan won't cover my last perscription. The cost is $700 and we don't have the money for this. So, if I just don't take this last round, what do you suppose the outcome will be in terms of my acne returning etc.?????

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×